# SDR ASOA201000660

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AT LBL 9 AND RBL 9 CORRODED.  EVALUATED SEAT TRACKS AT LBL9 AND RBL9, FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  SEAT TRACK LBL9 & RBL9 ARE TO BE REPLACED.
